Asymptotics of S-matrix for perturbed Hill operators

Research output

Abstract

We consider the Schrödinger operator with a periodic potential p plus a compactly supported potential q on the real line. We assume that both p and q have m derivatives. For generic p, the essential spectrum of the operator has an infinite sequence of open gaps. We determine the asymptotics of the S-matrix at high
Original languageEnglish
Pages (from-to)46–54
Number of pages9
JournalRussian Journal of Mathematical Physics
Volume21
Issue number1
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'Asymptotics of S-matrix for perturbed Hill operators'. Together they form a unique fingerprint.

  • Cite this